Publication
Title
**Las Meninas** and the illusion of illusionism
Author
Language
English
Source (journal)
Journal of consciousness studies. - Thoverton, 1994, currens
Publication
Thoverton : 2008
ISSN
1355-8250 [print]
2051-2201 [online]
Volume/pages
15:9(2008), p. 121-127
ISI
000259148100012
UAntwerpen
Faculty/Department
Research group
Publication type
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 22.07.2017
To cite this reference